# SDR VNAA2015051000012

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 27,658 hours, 27,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF REAR PRESSURE BULKHEAD, FWD CRACK AT BL 0, WL 110.09 OF Z-MEMBER HEEL LINE. C/W REPAIRED IAW REO 601R-53-61-1285D.
